welcome to HealthcareMagic
Fluoxitine is a antidepressant and Oxy elite pro is a fat burner containing few herbal & chemical preparation which are said to be safe and help burn fat but there are no studies or literature regarding drug interaction.One of the main content of Oxyelite pro is Bacopa monneri which also has a action on brain and a chemical 1 3 diethylamylamine.So the best thing to do is to consult the physician and ask him regarding the possible problem that may happen as a result of taking both things together.As far as my advice it is better to continue fluoxitine and not to use oxyelite pro along with it.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, Im a 36 yo female who has had 3 bi-lateral pulmonary embolisms. Im overweight and also have a really bad back. ive changed my diet over the last year and have trouble getting weight off as i cant do too much cardio. Im on a 5mg daily dose of Marevan (Warfrin) and would like to take Hydroxycut advanced to help me burn off the weight. Can i take it while taking Warfrin?
I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...
I have been having dry mouth after having some infection of the teeth. Had two bad ones extracted. My ENT special9st has prescribed steroid for me. I take lot of medicines including Zolof. How is the interaction? I was reading on WebMD that...
Yes I was prescribed zyprexa years ago for depression when going through a divorce. I've tried to stop it twice and this is my third and final time. I've been tapering off it for over a year now since the last two attempts failed miserably. Now...
Hi, I suffer from pain in the lower and middle part of my stomach . It becomes a lot more pronounced when I opsuh down on my stomach. Pain regularly radiates into my pelvic region. I have been diagnosed IBS and was on antidepressants to control the spasms. But this pain just never stops. Is there somethinh I can say to my doctor to assist him in diagnosing me? Thank you,
Hi . I am on antidepressants for about 7 years now. I was so slim but suddenly gained a lot of weight. I began to have an enlarged liver of 17.5 measure. And then the latest X-ray showed that i began to have a bulky spleen . Blood tests are Ok except for Gout which is high. So does this condition mean anything? or could i have a hidden cancer in some part of my body especially that my belly is so fat. I am 35 years old